Pointwise slant submersions from almost product Riemannian manifolds
Citation
Sepet, S. A., & Ergut, M. (2020). Pointwise slant submersions from almost product Riemannian manifolds. Journal of Interdisciplinary Mathematics, 23(3), 639-655.Abstract
In this paper, we investigate pointwise slant submersions from almost product Riemannian manifolds onto Riemannian manifolds. We obtain some characterizations for such a submersion. Also we find curvature relations between the total manifold and the base manifold. © 2020, © 2020 Taru Publications.
Source
Journal of Interdisciplinary MathematicsVolume
23Issue
3Collections
- Scopus İndeksli Yayınlar Koleksiyonu [2575]
- WoS İndeksli Yayınlar Koleksiyonu [3217]
- Yayın Koleksiyonu [299]